# SDR 01FDEA00316

- Difficulty date: April 26, 2001
- Submitted: April 28, 2001
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- Aircraft time: 42,102 hours, 24,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP LWR SILL INBOARD RADIUS OF THE MCD CUTOUT FOUND CRACKED AT BS 540.
